# SDR DALA2024050705003

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 108,820 hours, 15,437 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 DOOR 2R PANEL LIGHT DOESN'T GIVE PROPER ARMED/DISARMED LIGHT. CORRECTIVE ACTION: FOUND 2R PANEL LIGHT FUNCTION NML. REF B767 AMM 52-11. OK FOR SVC. (5639458)
